# SDR DALA2016050903824

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 70,876 hours, 53,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, LAV SPILL, FRAME AT BS 1309 AFT SIDE HAS CORROSION ABV L27-26L.  REPAIRED IAW SRM 53-01, FIG 1 FOUND CORROSION TO BE LEVEL 1.
